MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Back to Search Results |
| Model Number |
8637-40 |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Infusion or Flow Problem (2964)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient who was receiving dilaudid (hydromorphone) via an implantable pump for non-malignant pain.It was reported that in (b)(6) they had a pump refill, and they had an opioid crisis after the refill.They stated within 15 minutes, they felt like they had iv of morphine.The patient stated the managing healthcare provider (hcp) did an audit, and there was medication missing.They then stated at the next refill, which was (b)(6), they had another opioid crisis but not as bad as (b)(6).They mentioned they tried to do a dye study, and they could not get anything from the catheter withdrawn so they could inject the dye.The agent reviewed information.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
Continuation of d10: product id: 8780, serial# (b)(6), implanted: (b)(6) 2022, product type: catheter.Section d information references the main component of the system.Other relevant device(s) are product id: 8780, serial/lot #: (b)(6), ubd: 09-sep-2024, udi#: (b)(4).B3: event date is year valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.